English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62567/95223 (66%)
Visitors : 2522329      Online Users : 43
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41220

    Title: Totally symmetric latin squares with prescribed intersection numbers
    Authors: 高金美;Kau, Chin-mei;Huang,Wen-chung;Shih,Yi-hsin;Yaon,Yu-ju
    Contributors: 淡江大學數學學系
    Keywords: Quasigroup;Totally symmetric latin square;Extended triple system;Decomposition
    Date: 2004-05-06
    Issue Date: 2010-01-28 06:59:36 (UTC+8)
    Publisher: Elsevier
    Abstract: This paper consists of a study of the intersection problems for totally symmetric latin squares.
    Relation: Discrete Mathematics 282(1-3), pp.123-136
    DOI: 10.1016/j.disc.2002.11.002
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Totally symmetric latin squares with prescribed intersection numbers.pdf324KbAdobe PDF2View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback